Numerische Mathematik

, Volume 19, Issue 1, pp 1–28

A collocation method for boundary value problems

  • R. D. Russell
  • L. F. Shampine
Article

DOI: 10.1007/BF01395926

Cite this article as:
Russell, R.D. & Shampine, L.F. Numer. Math. (1972) 19: 1. doi:10.1007/BF01395926
  • 1.1k Downloads

Abstract

Collocation with piecewise polynomial functions is developed as a method for solving two-point boundary value problems. Convergence is shown for a general class of linear problems and a rather broad class of nonlinear problems. Some computational examples are presented to illustrate the wide applicability and efficiency of the procedure.

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • R. D. Russell
    • 1
  • L. F. Shampine
    • 1
  1. 1.Colorado State UniversityFort CollinsUSA